# SDR DJFA20151207001

- Difficulty date: December 7, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N716FL
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 12,430 hours, 7,756 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bottle
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, AS THE CREW INITIATED THE LG RETRACTION, THEY RECEIVED A HYD A LOW QTY WARNING & SUBSEQUENTLY NOTED THE HYD QTY DROPPED TO 11%.  THE ACFT DIVERTED, DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  DISCOVERED THE LANDING EMER PNEUMATIC STORAGE BOTTLE FAILED.  THE BOTTLE WAS REPLACED.  OPERATIONS & LEAK CHECKS WERE GOOD & THE ACFT RETURNED TO SERVICE.
